# SDR SWAA2024011631513

- Difficulty date: December 13, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS867 LBL12 AND WL165 AFT CARGO COMPARTMENT 2023-751720<[01] REPLACED ANGLE - SUPPORT LOCATED BS867 LBL12 AND WL165 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02-0G-0; SRM 51-40-02-0G-0 AND DWG 194A8102 SHEET 19 REV A.;[02] REPLACED ANGLE - SUPPORT LOCATED BS867 LBL12 AND WL165 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02-0G-0; SRM 51-40-02-0G-0 AND DWG 194A8102 SHEET 19 REV A.
